# SDR AALA201705319032

- Difficulty date: May 30, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 62,651 hours, 7,451 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY FLASHLIGHT INOP AT JUMPSEAT 3L. REMOVED AND REPLACED EMERGENCY FLASHLIGHT AT JUMPSEAT 3L IAW AMM 25-64-01. CKD OPS OK.
